Common fixed point theorem in Menger spaces using t-norm t of Hadžić-type

Asha Rani, Sanjay Kumar

Abstract


In this paper, we prove a common fixed point theorem using t-norm T of Hadžić- type (H-type). In fact our result is a generalization of the result of Choudhury and Das [1] under more general condition, that answer to the open problem of Choudhury and Das [1].

Full Text: PDF

How to Cite this Article:

Asha Rani, Sanjay Kumar, Common fixed point theorem in Menger spaces using t-norm t of Hadžić-type, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 126-134

Copyright © 2013 Asha Rani, Sanjay Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.